# SDR JJBA20211123037

- Difficulty date: November 23, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 37,120 hours, 24,791 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Partition
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VERTICAL PARTITION LOWER SILL ATTACH POINT HAS SIGNS OF CORROSION AT FASTENER HOLES. ACCOMPLISHED BEAM FUSELAGE !, FRAME 61 DOUBLER REPAIR AT RH VERTICAL PARTITION LOWER.
